# SDR SWIA200413369

- Difficulty date: May 30, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 3,018 hours, 2,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR OUTER HANDLE BROKEN.  REMOVED AND REPLACED MAIN CABIN DOOR OUTER HANDLE WITH SERVICEABLE UNIT.  OPS CHECKS GOOD IAW CRJ MM CHAPTER 52.
